# SDR AALA20131010012

- Difficulty date: October 10, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 43,877 hours, 17,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 45.50 CRACKED AT FRAME STATIONS 727B, INBD & OTBD AFT HOLES CRACKED.  ACCOMPLISHED REPAIR TO SEAT TRACK IAW EA B737-53-031995.
